Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg, 48...

Benadryl Ultratabs Antihistamine Allergy Relief Tablets, Diphenhydramine HCl 25mg, 48 ct

  • 48-count pack of Benadryl Ultratabs Antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most
  • Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose
  • Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest
  • Provides allergy medicine for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes and cold symptoms like sneezing and runny nose
  • Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies
Product Price History
Date & Time UTC Sale Price Regular Price Savings Amount Savings Percentage Number of Sellers Range Low Range High
10/30/2020 5:36:19 AM $6.97 N/A N/A N/A 12 $6.90 $13.97
Community Deal Talk